# SDR UIEA2020081401746

- Difficulty date: August 10, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 82,643 hours, 24,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY LIGHT INOP (NO VOLTAGE AT FIXTURE)(  FOUND ON THE BATTERY POWER / SUPPLY FUSE #2 WAS LOOSE, REINSTALLED FUSE IAW B767 SWPM 20-84-18. OPS CHECK / GOOD IAW B767 AMM 33-51-00.  )
